# SDR UIEA2018011800085

- Difficulty date: January 18, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,019 hours, 18,451 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 60B924007
- Part serial: 3193
- Condition: Failed
- Location: Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT WING AFT BOOST PUMP PRESSURE SWITCH LIGHT WAS INOPERATIVE.  REPLACED THE FUEL BOOST PUMP PRESSURE SWITCH IAW AMM 28-42-01. OPS CHECK NORMAL.
